MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Weight ethnicity: unknown, not provided.Date of event is unknown.The best estimate time would be between (b)(6) 2021 and (b)(6) 2021.If explanted; give date: lens remains implanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the surgeon is seeing scratches/striations all over three tecnis intraocular lenses (iols).The surgeon is not seeing them in the microscope, but his doctor of osteopathy (ods) are seeing them in the slit lamp.The lenses remain implanted.No further information was provided.This complaint folder captures serial (b)(4).The other serial numbers are being captured in separate medwatch reports.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12624401
Report Number2020664-2021-07713
Device Sequence Number14315568
Product Code HQL
UDI-Device Identifier05050474529106
UDI-Public(01)05050474529106(17)260322
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2026
Device Model NumberZA9003
Device Catalogue NumberZA90030245
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1